Far Eastern Mathematical Journal

To content of the issue


On the distribution of integer points on the determinant surface


V. A. Bykovskii

2014, issue 2, Ń. 156–159


Abstract
This paper offers a new method for ergodic properties studying of integer points on the determinant surface. This approach is based on the spectral theory of automorphic Laplacian.

Keywords:
distribution of integer points, spectral theory of automorphic functions

Download the article (PDF-file)

References

[1] E. V. Podsypanin, “Raspredelenie celyx tochek na determinantnoj poverxnosti”, Zap. nauchn. seminar LOMI, 93 (1980), 30–40.
[2] A. V. Ustinov, “O chisle reshenij sravneniya $xy \equiv l (mod q)$ pod grafikom dvazhdy nepreryvno differenciruemoj funkcii”, Algebra i analiz, 20:5 (2008), 186–216.
[3] N. V. Kuznecov, “Sve?rtka koe'fficientov Fur'e ryadov E'jzenshtejna–Maassa”, Zap. nauchn. seminar LOMI, 129 (1983), 43–84.
[4] V. Bykovskii, N. Kuznetsov, A. Vinogradov, “Generalized summation formula for inhomogeneous convolution”, Automorphic functions and their applications, Acad. Sci. USSR Inst. Appl. Math., Khabarovsk, 1990, 18–63.
[5] Y. Motohashi, “The binary additive divisor problem”, Ann. Scient. E?cole Norm. Sup, 4e Se?r., 27 (1994), 529–572.

To content of the issue